# SDR CA091113011

- Difficulty date: November 8, 2009
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 25,727 hours
- Engine: Garrtt TPE33111U
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442004
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ACFT TOOKOFF AND AFTER APPROX 15 MINUTES THE F/O WINDSHIELD OUTER PANE SHATTERED.  ACFT WAS PRESSURIZED AND WINDSHIELD HEAT WAS ON. ACFT RETURNED TO BASE WITHOUT INCIDENT AND WINDSHIELD WAS REPLACED.
